# SDR 05FDEA03672

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Unknown
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FOUND AN EXTERNAL DOUBLER REPAIR AT FIXED L/E LOWER SURFACE AT CUT OUT FOR SLAT TRACK LEFT SIDE STATION XOS 775.  PERFORMED A GVI OF EXISTING DOUBLER IAW EO8-5100-7-5001 CRITERIA REQUEST FOUND IN COMPLIANCE WITH SRM 57-10-00 PAGE 215.
